# SDR REXA200700001

- Difficulty date: January 6, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 8,917 hours, 7,509 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P593
- Condition: Flamed Out
- Part time: 9,732 hours, 19,655 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APU START WHILE SITTING AT THE GATE IN YUL, THE APU OVERTEMPED AND SHUTDOWN.  SMOKE ENTERED THE CABIN THROUGH THE ENVIRONMENTAL CONTROL SYSTEM.  THE FLIGHT CREW CALLED FOR CFR AND DEPLANED THE PASSENGERS.  CFR FOUND NO INDICATION OF FIRE.  THE APU WAS DEFERRED AND THE AIRCRAFT RELEASED FOR FLIGHT.  MAINTENANCE TROUBLESHOT THE APU AT MSP.  THE APU WAS INSPECTED AND OPS CHECKED NORMAL.  IT IS BELIEVED THAT AN INCOMPLETE APU START CAUSED THE SMOKE.
